# SDR F3LA200200197

- Difficulty date: July 19, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N317FL
- Make and model: Boeing 737-36E
- Aircraft serial: 25263
- Aircraft time: 28,446 hours, 15,038 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR6460M2
- Part serial: AB0905
- Condition: Malfunctioned
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

FLIGHT CREW REPORTED MOMENTARY PITCH TRIM RUNAWAY ON CLIMBOUT AT FL260.  NOSE DOWN FOR APPROXIMATELY 2 SECONDS.  BACK PRESSURE WAS APPLIED TO COUNTER TRIM AND NOSE UP ELECTRIC TRIM WAS SELECTED AND TRIM STOPPED.  AUTO PILOT WAS OFF.  REPLACED STABILIZER TRIM ACTUATOR AND R64 RELAY, PERFORMED OPERATIONAL TEST AND CHECKED OKAY.
